MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1488010000
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the procedure was converted to an open procedure due to the patient's anatomy.
 
Additional Manufacturer Narrative
Alleged failure: sales rep haleigh krieg reported that 2 cpo 1488 ccu's go the 1488 screen (no error) and must be restarted to work appropriately.Sometimes they must be restarted more than once.The failure identified in the investigation is consistent with the complaint record.Root cause: the failure can be caused by the genus (vxp) chip (u54) located on the digital board of the ccu and only occurs during initialization of the unit.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the procedure was converted to an open procedure due to the patients anatomy.

Brand Name
PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8021923
Report Number0002936485-2018-00670
Device Sequence Number19174583
Product Code GCJ
UDI-Device Identifier07613327061024
UDI-Public07613327061024
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1488010000
Device Lot Number14D015694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;